MathSciNet Relay Station
MathSciNet bibliographic data
MR2675581 35K59 (35B44)
Wei, Ying Jie; Wu, Juan Existence and blow-up of solutions to a quasilinear degenerate parabolic system. (Chinese) J. Jilin Univ. Sci. 48 (2010), no. 3, 406–408.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement